Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

My eyes are getting pain after stressfull work

Hi! recently my eyes are getting pain after stressfull work infront of computer. I do see some black floaters in both eyes only in bright lights if i see carefully. eyes are getting red with pain but no vision problem. Is it serious? I have my blood test where ESR is 05mm/1sthr and my WBC count is 7200/cumm is it normal. Please advice
Asked On : Tue, 31 May 2011
Answers:  2 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response
I am a regular computer user with average 4 to 5 hour sittings in front of a computer. I develop heaviness on upper side of my head with a strange feeling in the forehead. This reduces my thinking capacity and concentration. But when i gaze at distant objects my eyes fill with tears and this relaxes me besides decreasing the heaviness. I feel better after this. What is the probable cause.
Answered: Fri, 22 Jul 2011
Ophthalmologist Dr. Manish Malhotra's  Response
The condition is not serious atall , you are suffering from computer vision syndrome . In this your eyes have a feeling of heaviness & usually feel tired more often , you need to take a break of 5 min after 30-35 mins of screen works . As far as floaters are concerned they come over with age it is due to liquefaction of the jelly of the eye , you need to ignore the black spots (floaters )
Answered: Tue, 31 May 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor